MathSciNet Relay Station
MathSciNet bibliographic data
MR1188046 60E15
de la Peña, Victor H. Decoupling and Khintchine's inequalities for $U$-statistics. Ann. Probab. 20 (1992), no. 4, 1877–1892.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement